# SDR ASAA2020110133474

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,360 hours, 10,773 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P14
- Part serial: BECW8723
- Condition: Leaking
- Location: #1 Engine
- Part time: 37,360 hours, 10,773 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HMU DRAIN LEAKING.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 HMU, PER TASK CARD N8473001, N8473000.  OPERATIONS CHECK GOOD NO DEFECTS NOTED.
